Paracetamol & Tramadol hydrochloride
Analgesic & Antipyretic
Paratadol Tablet: Each film coated tablet contains Paracetamol BP 325 mg & Tramadol hydrochloride BP 37.5 mg.
Paratadol tablet is indicated for the management of moderate to moderately severe pain in adults. Paratadol tablet is also indicated for the short-term (five days or less) management of acute pain.
Paratadol Tablet: Each commercial box contains 5 x 10 tablets in Alu-PVDC blister strips .